Alert archive / Louisiana / Flash Flood Warnings in 2025
Flash Flood Warning 9, NWS New Orleans, LA
NWS New Orleans, LA issued this flash flood warning at Mar 31, 2025, 8:42 AM CDT for 4 parishes in Louisiana. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2025, 8:42 AM CDT (13:42 UTC)
- Expired
- Mar 31, 2025, 11:01 AM CDT
- In force
- 2 hr
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Jefferson Parish, LA, Orleans Parish, LA, Saint Charles Parish, LA, Saint John the Baptist Parish, LA
The radar
The Hammond radar (KHDC), 58 km from the middle of the area, began a volume at 13:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 1.7 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1573 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 567 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 168 m²/s²
- 0-3 km storm-relative helicity
- 216 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 10.5
The text
As transmitted.
791
WGUS54 KLIX 311342
FFWLIX
LAC051-071-089-095-311645-
/O.NEW.KLIX.FF.W.0009.250331T1342Z-250331T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New Orleans LA
842 AM CDT Mon Mar 31 2025
The National Weather Service in New Orleans has issued a
* Flash Flood Warning for...
Northwestern Jefferson Parish in southeastern Louisiana...
West Central Orleans Parish in southeastern Louisiana...
Northern St. Charles Parish in southeastern Louisiana...
Central St. John The Baptist Parish in southeastern Louisiana...
* Until 1145 AM CDT.
* At 842 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen. The expected rainfall rate is 1.5 to 2.5 inches in 1
hour. Additional rainfall amounts of 1 to 2 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
New Orleans, Hahnville, Laplace, Metairie, Avondale, Reserve,
Marrero, Harvey, Jefferson, Harahan, Westwego, Destrehan, New
Sarpy, St. Rose, Norco, Ama, Luling, Taft, Montz and Waggaman.
This includes the following Interstates...
Interstate 10 in Louisiana between mile markers 206 and 212...and
between mile markers 215 and 234.
Interstate 610 near mile marker 1.
Interstate 55 in Louisiana between mile markers 1 and 2.
Interstate 310 between mile markers 1 and 9.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3012 9043 3008 9041 3006 9038 3006 9031
3005 9028 3005 9026 3002 9018 3002 9013
3003 9010 2991 9009 2990 9011 2988 9017
2989 9030 2992 9040 2998 9053 3008 9065
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1.5-2.5 INCHES IN 1 HOUR
$$
JL2 follow-up statements
758
WGUS74 KLIX 311540
FFSLIX
Flash Flood Statement
National Weather Service New Orleans LA
1040 AM CDT Mon Mar 31 2025
LAC089-095-311550-
/O.CAN.KLIX.FF.W.0009.000000T0000Z-250331T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
St. Charles LA-St. John The Baptist LA-
1040 AM CDT Mon Mar 31 2025
...FLASH FLOOD WARNING IS CANCELLED FOR NORTHERN ST. CHARLES AND
CENTRAL ST. JOHN THE BAPTIST PARISHES...
Flooding is no longer expected to pose a threat. Please continue to
heed remaining road closures.
&&
LAT...LON 3002 9018 3002 9013 3003 9010 2991 9009
2988 9017 2989 9025 2990 9026 2992 9027
2997 9028 3005 9028 3005 9026
$$
LAC051-071-311645-
/O.CON.KLIX.FF.W.0009.000000T0000Z-250331T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson LA-Orleans LA-
1040 AM CDT Mon Mar 31 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT THIS
MORNING FOR NORTHWESTERN JEFFERSON AND WEST CENTRAL ORLEANS
PARISHES...
At 1040 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Light rainfall will continue for another hour before
ending.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
New Orleans, Metairie, Avondale, Marrero, Harvey, Jefferson,
Harahan, Westwego, Elmwood, River Ridge, Bridge City, Waggaman,
Ama, St. Rose and New Orleans Armstrong Airport.
This includes the following Interstates...
Interstate 10 in Louisiana between mile markers 222 and 234.
Interstate 610 near mile marker 1.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3002 9018 3002 9013 3003 9010 2991 9009
2988 9017 2989 9025 2990 9026 2992 9027
2997 9028 3005 9028 3005 9026
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1.5-2.5 INCHES IN 1 HOUR
$$
JL802
WGUS74 KLIX 311601
FFSLIX
Flash Flood Statement
National Weather Service New Orleans LA
1101 AM CDT Mon Mar 31 2025
LAC051-071-311611-
/O.CAN.KLIX.FF.W.0009.000000T0000Z-250331T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson LA-Orleans LA-
1101 AM CDT Mon Mar 31 2025
...FLASH FLOOD WARNING IS CANCELLED FOR NORTHWESTERN JEFFERSON AND
WEST CENTRAL ORLEANS PARISHES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
&&
LAT...LON 3002 9018 3002 9013 3003 9010 2991 9009
2988 9017 2989 9025 2990 9026 2992 9027
2997 9028 3005 9028 3005 9026
$$
JLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Mar 31, 6:29 AM CDT, 2 hours 13 minutes earlier.
Area forecast discussion, Mar 31, 6:29 AM CDT, 2 hours 13 minutes before
Area Forecast Discussion...UPDATED
National Weather Service New Orleans LA
629 AM CDT Mon Mar 31 2025
...NEW AVIATION...
.SHORT TERM...
(Today through Tuesday)
Issued at 402 AM CDT Mon Mar 31 2025
Taking a look at the IR satellite this morning as well as the LCH
RDA, showers and thunderstorms are developing/continuing to
develop upstream, similar to the depiction from the earlier CAMs
at 00z. With this solution verifying, still think a MCS will
evolve over the next couple of hours and rush eastward into our
CWFA by 5am or so. Instability is not lacking, although perhaps a
bit lower than the 00z sounding suggested with the lose of some
surface heating. However, the mid level lapse rates are incredibly
steep. Once the MCS gets going it shouldn't have much to hold it
back. Timing is still a bit interesting this morning. As of now a
well established cold pool obviously hasn't developed, but as it
does there could be some signs of a bit faster solution. Still,
think the primary concerns with the MCS will be strong winds. H5
temps and more than enough CAPE in the hail growth region should
also suggest some hail potential. And, indeed, CenLa has
experienced some large hail this morning with a few supercells
although think the threat will decrease somewhat as a squall line
develops. As for heavy rain potential, PWATs are high or roughly
around 1.7" or so, which is fairly high (though not record
breaking). It appears the MCS will be rather transient so
widespread flash flooding will be limited. That said, any cells
the merge and back build into the line (especially along and north
of the I10/12 corridor) will have some flash flooding potential,
especially over locations that got several inches of rain on
Sunday.
Today, behind the storms, a cold front is forecast to move through
and eventually stall over the north Gulf as the mean flow becomes
more zonal/parallel. Temperatures show very little sign of change
behind the front, especially with the lack of much of an
amplifying broad scale wave. Instead, our region will remain
under again a zonal flow and the low level flow will start to
shift onshore and gradually strengthen through the end of the
short term promoting warmer temps. (Frye)
&&
.LONG TERM...
(Tuesday night through Sunday)
Issued at 402 AM CDT Mon Mar 31 2025
Going into the long term an H5 ridge builds and centers over the
Bahamas, which puts our region in southwesterly flow aloft.
Globals are pinging some weak WAA showers/streamer showers during
the afternoon hours on both Tuesday and Wednesday. At this point,
POPs are on the lower side, but certainly not zero. The other
story will be the afternoon temperatures. The higher h5 heights
and return flow should help with this warm up. In fact, some
record temperatures could be in trouble as MaxTs increase to near
90F for some through much of the medium range (outside of Tuesday
and Sunday).
Breezy onshore flow will be rather persistent through much of the
long term. In fact, over time with a longer fetch over the Gulf,
water will begin to pile up along the coast with the potential for
coastal flooding, especially in those favored locations such as
Waveland and Shell Beach. That on top of favorable astronomical
tides, we may need coastal flood headlines for much of the
coastline with the need for warnings not out of the realm of
possibility.
Going into late week, a front hangs up within the southwesterly
flow aloft. This should keep much of rain/storm chances to our
northwest Thursday through around Saturday or so. However, a broad
scale trough over the western states will move eastward along with
an H5 Canadian trough amplifying over the Ohio River Valley. This
will be enough to finally bring the front through the region
likely Sunday or Monday. With it, shower and T'storm chances
increase, although first glance the best strong/severe storm
potential will reside north...but climo and synoptically seems at
least marginally favorable. (Frye)
&&
.AVIATION...
(12Z TAFS)
Issued at 624 AM CDT Mon Mar 31 2025
A squall line is ongoing and should impact all terminals through
the morning from west to east. BTR and MCB will clear first and so
forth. Covered with TEMPOs. The line of storms should clear all
terminals by noon today. Expect temporary IFR/LIFR conditions and
brief gusty variable winds. Otherwise, conditions will improve
later this afternoon with most locations ending the day at VFR.
That said, there is a VIS/CIG reduction issues late tonight.
Showed a downward trend in the overall VIS/CIG below VFR, but
likely above IFR. (Frye)
&&
.MARINE...
Issued at 402 AM CDT Mon Mar 31 2025
After some morning fog/very low stratus across the Gulf waters,
expect winds to remain moderate generally out of the southwest as
a cold front nears our area later today. Behind the front, winds
begin to shift of the north and east. As high pressure moves east
of the region, a stronger pressure gradient develops and increases
winds and seas. Hazardous marine conditions will likely be around
through much of the workweek before some very gradual
improvements late in the period. (Frye)
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 81 57 83 68 / 90 0 10 0
BTR 83 63 84 71 / 80 0 10 0
ASD 84 62 83 70 / 90 0 10 0
MSY 83 67 82 72 / 90 0 10 0
GPT 80 62 78 68 / 90 0 10 0
PQL 81 61 81 67 / 90 0 0 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...Dense Fog Advisory until 10 AM CDT this morning for GMZ532-536-
538-550-552-555-557-570-572-575-577.
MS...None.
GM...Dense Fog Advisory until 10 AM CDT this morning for GMZ536-538-
550-552-555-557-570-572-575-577.
&&
SHORT TERM...RDF
LONG TERM....RDF
AVIATION...RDF
MARINE...RDFIn the hours before
Special weather statement, Mar 31, 7:50 AM CDT, 52 minutes before
Special Weather Statement
National Weather Service New Orleans LA
750 AM CDT Mon Mar 31 2025
LAZ056>060-065-066-077-087>090-311330-
Central Plaquemines LA-Lower Terrebonne LA-Western Orleans LA-
St. Charles LA-Lower Jefferson LA-Upper Terrebonne LA-
Upper Plaquemines LA-Assumption LA-St. John The Baptist LA-
Upper Jefferson LA-St. James LA-Upper Lafourche LA-
750 AM CDT Mon Mar 31 2025
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF ST. JOHN THE BAPTIST,
SOUTHERN ST. JAMES, ST. CHARLES, SOUTHWESTERN ORLEANS, NORTH CENTRAL
TERREBONNE, NORTHWESTERN JEFFERSON, NORTHWESTERN LAFOURCHE,
NORTHWESTERN PLAQUEMINES AND CENTRAL ASSUMPTION PARISHES THROUGH 830
AM CDT
...
At 749 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Bayou Geneve to near Laplace. Movement was
southeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mathews, Reserve, Schriever, Montz, New Orleans Armstrong Airport,
Supreme, Ama, Chackbay, Estelle, Metairie, Thibodaux, Norco, Gray,
Elmwood, Terrytown, Edgard, South Vacherie, Hahnville, Bridge City,
and Laplace.
This includes the following Interstates...
Interstate 10 in Louisiana between mile markers 202 and 236.
Interstate 55 in Louisiana between mile markers 1 and 5.
Interstate 310 between mile markers 1 and 11.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1100 AM CDT for
southeastern Louisiana.
&&
LAT...LON 2986 9120 3018 9042 3016 9039 3010 9037
3007 9023 2988 8992 2950 9107 2962 9111
2963 9108 2965 9111 2981 9110 2984 9113
2985 9118
TIME...MOT...LOC 1249Z 319DEG 20KT 2984 9108 3010 9045
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
TJSSpecial weather statement, Mar 31, 7:50 AM CDT, 52 minutes before
Special Weather Statement
National Weather Service New Orleans LA
750 AM CDT Mon Mar 31 2025
LAZ056>060-065-066-077-087>090-311330-
Central Plaquemines LA-Lower Terrebonne LA-Western Orleans LA-
St. Charles LA-Lower Jefferson LA-Upper Terrebonne LA-
Upper Plaquemines LA-Assumption LA-St. John The Baptist LA-
Upper Jefferson LA-St. James LA-Upper Lafourche LA-
750 AM CDT Mon Mar 31 2025
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF ST. JOHN THE BAPTIST,
SOUTHERN ST. JAMES, ST. CHARLES, SOUTHWESTERN ORLEANS, NORTH CENTRAL
TERREBONNE, NORTHWESTERN JEFFERSON, NORTHWESTERN LAFOURCHE,
NORTHWESTERN PLAQUEMINES AND CENTRAL ASSUMPTION PARISHES THROUGH 830
AM CDT
...
At 749 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Bayou Geneve to near Laplace. Movement was
southeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mathews, Reserve, Schriever, Montz, New Orleans Armstrong Airport,
Supreme, Ama, Chackbay, Estelle, Metairie, Thibodaux, Norco, Gray,
Elmwood, Terrytown, Edgard, South Vacherie, Hahnville, Bridge City,
and Laplace.
This includes the following Interstates...
Interstate 10 in Louisiana between mile markers 202 and 236.
Interstate 55 in Louisiana between mile markers 1 and 5.
Interstate 310 between mile markers 1 and 11.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1100 AM CDT for
southeastern Louisiana.
&&
LAT...LON 2986 9120 3018 9042 3016 9039 3010 9037
3007 9023 2988 8992 2950 9107 2962 9111
2963 9108 2965 9111 2981 9110 2984 9113
2985 9118
TIME...MOT...LOC 1249Z 319DEG 20KT 2984 9108 3010 9045
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
TJSLocal storm report, Mar 31, 8:12 AM CDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service New Orleans LA
812 AM CDT Mon Mar 31 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 AM Non-Tstm Wnd Gst 1 SSW Mandeville 30.36N 90.09W
03/31/2025 M58 MPH GMZ530 LA Mesonet
Mesonet station XMVL Mandeville.
&&Local storm report, Mar 31, 8:13 AM CDT, 29 minutes before
Preliminary Local Storm Report...Corrected
National Weather Service New Orleans LA
813 AM CDT Mon Mar 31 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 AM Tstm Wnd Gst 1 SSW Mandeville 30.36N 90.09W
03/31/2025 M58 MPH GMZ530 LA Mesonet
Corrects previous non-tstm wnd gst report
from 1 SSW Mandeville. Mesonet station XMVL
Mandeville.
&&
DMLocal storm report, Mar 31, 8:17 AM CDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service New Orleans LA
817 AM CDT Mon Mar 31 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 AM Hail 3 NW Prairieville 30.33N 91.00W
03/31/2025 M1.75 Inch Ascension LA Public
0620 AM Hail Prairieville 30.30N 90.97W
03/31/2025 M1.50 Inch Ascension LA Broadcast Media
Picture shared on social media.
&&Local storm report, Mar 31, 8:24 AM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service New Orleans LA
824 AM CDT Mon Mar 31 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 AM Hail 4 ESE Oak Hills Place 30.33N 91.03W
03/31/2025 E1.50 Inch East Baton Rouge LA Broadcast Media
Ping pong ball size hail near Country Club
of Louisiana.
&&
DMThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 10:56 PM CDT | Marine Dense Fog Advisory | LIX | 11 hr | |
| Mar 31, 2:53 AM CDT | Special Weather Statement | LIX | Pointe Coupee, West Feliciana | 7 min |
| Mar 31, 4:35 AM CDT | Severe Thunderstorm Warning | LIX | East Feliciana, Iberville, Pointe Coupee, West Baton Rouge, West Feliciana | 55 min |
| Mar 31, 4:56 AM CDT | Tornado Warning | LIX | Pointe Coupee, West Feliciana | 49 min |
| Mar 31, 5:24 AM CDT | Severe Thunderstorm Warning | LIX | East Baton Rouge, East Feliciana, Pointe Coupee, West Feliciana | 51 min |
| Mar 31, 5:28 AM CDT | Tornado Warning | LIX | East Baton Rouge, East Feliciana, Pointe Coupee, West Feliciana | 47 min |
| Mar 31, 5:35 AM CDT | Severe Thunderstorm Warning | LIX | East Baton Rouge, Iberville, Pointe Coupee, West Baton Rouge | 55 min |
| Mar 31, 5:46 AM CDT | Severe Thunderstorm Warning | LIX | East Feliciana, Saint Helena | 29 min |
| Mar 31, 5:53 AM CDT | Tornado Warning | LIX | Saint Helena | 25 min |
| Mar 31, 6:03 AM CDT | Severe Thunderstorm Warning | LIX | Ascension, East Baton Rouge, Iberville, Livingston | 42 min |
| Mar 31, 6:13 AM CDT | Severe Thunderstorm Warning | LIX | East Baton Rouge, East Feliciana, Livingston, Saint Helena, Tangipahoa, Washington | 62 min |
| Mar 31, 6:30 AM CDT | Tornado Warning | LIX | Saint Helena, Tangipahoa, Washington | 31 min |
| Mar 31, 6:43 AM CDT | Severe Thunderstorm Warning | LIX | Ascension, East Baton Rouge, Livingston | 32 min |
| Mar 31, 6:50 AM CDT | Severe Thunderstorm Warning | LIX | Livingston, Saint Tammany, Tangipahoa, Washington | 55 min |
| Mar 31, 6:52 AM CDT | Severe Thunderstorm Warning | LIX | Ascension, Livingston, Saint John the Baptist, Tangipahoa | 53 min |
| Mar 31, 6:54 AM CDT | Special Marine Warning | LIX | 51 min | |
| Mar 31, 6:58 AM CDT | Tornado Warning | LIX | Livingston, Tangipahoa | 25 min |
| Mar 31, 7:03 AM CDT | Tornado Warning | LIX | Livingston, Saint John the Baptist, Tangipahoa | 42 min |
| Mar 31, 7:34 AM CDT | Special Marine Warning | LIX | 56 min | |
| Mar 31, 7:36 AM CDT | Special Marine Warning | LIX | 54 min | |
| Mar 31, 7:39 AM CDT | Special Marine Warning | LIX | 96 min | |
| Mar 31, 7:42 AM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Orleans, Saint Bernard, Saint Charles | 48 min |
| Mar 31, 7:46 AM CDT | Severe Thunderstorm Warning | LIX | Saint Tammany, Washington | 59 min |
| Mar 31, 7:50 AM CDT | Special Weather Statement | LIX | Assumption, Saint Charles, Saint James, Saint John the Baptist | 40 min |
| Mar 31, 7:50 AM CDT | Special Weather Statement | LIX | Assumption, Saint Charles, Saint James, Saint John the Baptist | 40 min |
| Mar 31, 7:50 AM CDT | Severe Thunderstorm Warning | LIX | Saint Tammany | 55 min |
| Mar 31, 7:53 AM CDT | Severe Thunderstorm Warning | LIX | Saint Tammany | 52 min |
| Mar 31, 7:57 AM CDT | Severe Thunderstorm Warning | LIX | Assumption, Jefferson, Lafourche, Orleans, Plaquemines, Saint Bernard and 4 more | 63 min |
| Mar 31, 7:58 AM CDT | Flash Flood Warning | LIX | Jefferson, Orleans, Saint Bernard | 3 hr |
| Mar 31, 8:47 AM CDT | Special Marine Warning | LIX | 88 min | |
| Mar 31, 9:01 AM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Lafourche, Orleans, Plaquemines, Saint Bernard, Saint Charles and 1 more | 42 min |
| Mar 31, 9:33 AM CDT | Special Marine Warning | LIX | 57 min | |
| Mar 31, 9:47 AM CDT | Special Weather Statement | LIX | Jefferson, Lafourche, Terrebonne | 28 min |
| Mar 31, 10:09 AM CDT | Special Marine Warning | LIX | 66 min | |
| Mar 31, 10:42 AM CDT | Special Marine Warning | LIX | 93 min | |
| Mar 31, 11:09 AM CDT | Special Marine Warning | LIX | 66 min | |
| Mar 31, 12:12 PM CDT | Special Marine Warning | LIX | 93 min | |
| Mar 31, 12:54 PM CDT | Special Marine Warning | LIX | 66 min |
Nearby
Flash Flood Warnings in Louisiana, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.